# SDR ABXA020302

- Difficulty date: October 22, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 70,042 hours, 82,738 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Window Frame
- Part number: 9911531
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC CRACK INDICATION AT WINDOW CUTOUT 14 RIGHT, 1/2 INCHES FROM UPPER FORWARD CORNER EDGE 1/4" LONG. REPAIRED AREA IAW REA D953-45678-MR.
